MathSciNet Relay Station
MathSciNet bibliographic data
MR2538582 (2010k:35060) 35F20 (35A01)
Treves, François On the solvability of vector fields with real linear coefficients. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4209–4218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement